# SDR F3LA2023081000120

- Difficulty date: July 21, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 4745
- Aircraft time: 39,913 hours, 16,686 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AIRBORNE/PEMCO N/R 13876.0609 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. FLOORBEAM Y765 AT FR66-FR68 CORRODED.   REMOVED AND REPLACED FLOORBEAM Y765 AT FR64-FR70 PER A320 SRM 51-42-11. MX ACTION IS ACCEPTABLE. /END/
